# SDR GLBA2012091800063

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 33,884 hours, 42,575 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND TWO CRACKS ON THE VERTICAL STAB LT FWD SPAR CAP ANGLE, (1) RADIATES UPWARD FROM THE UPPER FASTENER TO THE EDGE OF THE SPAR CAP ANGLE, RADIATES DOWNWARD FROM THE SECOND FASTENER, VSS 84.10 AT 20 PERCENT CHORD, .875" IN LENGTH.    REPAIRED IAW FR-CO-02528, REV 1, STEP 1.  MAJOR REPAIR.
